# SDR REXA2021081600633

- Difficulty date: August 14, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,565 hours, 21,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND AFT RH EMERGENCY LIGHT INOP. R/R AFT RH EMERGENCY LIGHT IAW AMM 33-51-15. OPS CHECKS GOOD. P/N OFF/ON: 8GH002473-08
